Alert archive / Alabama / Red Flag Warnings in 2022

Red Flag Warning 6, NWS Mobile, AL

September 27, 202212 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi

NWS Mobile, AL issued this red flag warning at Sep 27, 2022, 4:50 AM CDT for 12 counties in Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida; 5 counties in Mississippi. It took effect at Sep 28, 2022, 9:00 AM CDT. It was in force for 10 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Sep 27, 2022, 4:50 AM CDT (09:50 UTC)
In effect from
Sep 28, 2022, 9:00 AM CDT
Expired
Sep 28, 2022, 7:00 PM CDT
In force
10 hr
Issued by
NWS Mobile, AL

Counties Baldwin County, AL, Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 83 km from the middle of the area, began a volume at 09:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 28, 4:00 PM CDTNON-TSTM WND DMG2 Ese Fairhope, ALREPORT OF A TREE THAT FELL ONTO POWER LINES, BRINGING DOWN POWER LINES DUE TO STRONG NON-THUNDERSTORM WIND GUSTS ON BOOTHE ROAD, JUST SOUTH OF MORPHY AVENUE. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 9.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2022-09-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 510 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2022-09-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
510 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

472 
WWUS84 KMOB 270950
RFWMOB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Mobile AL
450 AM CDT Tue Sep 27 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING FOR STONE & GEORGE COUNTIES IN MISSISSIPPI, MOBILE,
BALDWIN, ESCAMBIA, AND CONECUH COUNTIES IN ALABAMA, AND ALL OF THE
WESTERN FLORIDA PANHANDLE DUE TO A COMBINATION OF LOW RELATIVE 
HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC 
VALUES...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY FOR
THE ENTIRE REGION DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY 
VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES...

ALZ261>266-FLZ201>206-MSZ078-079-280000-
/O.UPG.KMOB.FW.A.0003.220927T1600Z-220928T0000Z/
/O.NEW.KMOB.FW.W.0005.220927T1600Z-220928T0000Z/
/O.UPG.KMOB.FW.A.0004.220928T1600Z-220929T0000Z/
/O.NEW.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/
Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Mobile Coastal-Baldwin Coastal-Escambia Inland-Escambia Coastal-
Santa Rosa Inland-Santa Rosa Coastal-Okaloosa Inland-
Okaloosa Coastal-Stone-George-
450 AM CDT Tue Sep 27 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES,
20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY DUE
TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS
BETWEEN 15 TO 25 MPH, AND HIGH KBDI/ERC VALUES...

The National Weather Service in Mobile has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 7 PM CDT
this evening. A Red Flag Warning has also been issued from 11 AM
to 7 PM CDT Wednesday. The Fire Weather Watch is no longer in
effect. The Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zones 078, 079, 201, 202, 203, 
  204, 205, 206, 261, 262, 263, 264, 265 and 266.

* WINDS...North to northeast winds around 15 mph today with higher
  gusts. On Wednesday north to northeast winds increase to 15 to 
  25 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...Between 15 to 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ALZ059-060-280000-
/O.UPG.KMOB.FW.A.0004.220928T1600Z-220929T0000Z/
/O.NEW.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/
/O.NEW.KMOB.FW.W.0005.220927T1600Z-220928T0000Z/
Escambia-Covington-
450 AM CDT Tue Sep 27 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT
THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES,
20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY DUE
TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS
BETWEEN 15 TO 25 MPH, AND HIGH KBDI/ERC VALUES...

The National Weather Service in Mobile has issued a Red Flag
Warning, which is in effect from 11 AM this morning to 7 PM CDT
this evening. A Red Flag Warning has also been issued from 11 AM
to 7 PM CDT Wednesday. The Fire Weather Watch is no longer in
effect.

* AFFECTED AREA...Fire Weather Zones 059 and 060.

* WINDS...North to northeast winds around 15 mph today with higher
  gusts. On Wednesday north to northeast winds increase to 15 to 
  25 mph with gusts up to 30 mph.

* RELATIVE HUMIDITY...Between 15 to 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ALZ051>058-MSZ067-075-076-280000-
/O.UPG.KMOB.FW.A.0004.220928T1600Z-220929T0000Z/
/O.NEW.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Wayne-Perry-Greene-
450 AM CDT Tue Sep 27 2022

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY DUE
TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS
BETWEEN 15 TO 25 MPH, AND HIGH KBDI/ERC VALUES...

The National Weather Service in Mobile has issued a Red Flag
Warning, which is in effect from 11 AM to 7 PM CDT Wednesday. The
Fire Weather Watch is no longer in effect.

* AFFECTED AREA...Fire Weather Zones 051, 052, 053, 054, 055, 
  056, 057, 058, 067, 075 and 076.

* WINDS...North to northeast winds 15 to 25 mph with gusts up to
  30 mph.

* RELATIVE HUMIDITY...Between 15 to 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
3 follow-up statements
860 
WWUS84 KMOB 271959
RFWMOB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Mobile AL
259 PM CDT Tue Sep 27 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR STONE & GEORGE COUNTIES IN MISSISSIPPI, MOBILE, BALDWIN, 
ESCAMBIA, AND CONECUH COUNTIES IN ALABAMA, AND ALL OF THE WESTERN 
FLORIDA PANHANDLE DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY 
VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES...

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY FOR
THE ENTIRE REGION DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY 
VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES...

ALZ059-060-261>266-FLZ201>206-MSZ078-079-281000-
/O.CON.KMOB.FW.W.0005.000000T0000Z-220928T0000Z/
/O.CON.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Stone-George-
259 PM CDT Tue Sep 27 2022

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING DUE TO 
A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS 
AROUND 15 MPH, AND HIGH KBDI/ERC VALUES... 

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM CDT WEDNESDAY DUE
TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS
BETWEEN 15 TO 25 MPH, AND HIGH KBDI/ERC VALUES...

* AFFECTED AREA...Fire Weather Zones 059, 060, 078, 079, 201, 
  202, 203, 204, 205, 206, 261, 262, 263, 264, 265 and 266.

* WINDS...North 15 to 25 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 19 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

ALZ051>058-MSZ067-075-076-281000-
/O.CON.KMOB.FW.W.0006.220928T1600Z-220929T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Wayne-Perry-Greene-
259 PM CDT Tue Sep 27 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 7 PM CDT
WEDNESDAY FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA DUE TO A
COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT WINDS BETWEEN
15 TO 25 MPH AND HIGH KBDI/ERC VALUES...

* AFFECTED AREA...Fire Weather Zones 051, 052, 053, 054, 055, 
  056, 057, 058, 067, 075 and 076.

* WINDS...North 10 to 20 mph with gusts up to 25 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
650 
WWUS84 KMOB 280912
RFWMOB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Mobile AL
412 AM CDT Wed Sep 28 2022

...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT 
THIS EVENING FOR ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA 
AND NORTHWEST FLORIDA DUE TO STRONG WINDS AND LOW RELATIVE 
HUMIDITY...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY AFTERNOON FOR ALL OF SOUTHEAST MISSISSIPPI...SOUTHWEST 
ALABAMA AND NORTHWEST FLORIDA DUE TO STRONG WINDS AND LOW RELATIVE
HUMIDITY...

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-282300-
/O.NEW.KMOB.FW.A.0005.220929T1500Z-220929T2300Z/
/O.EXT.KMOB.FW.W.0006.220928T1400Z-220929T0000Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
412 AM CDT Wed Sep 28 2022

...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
CDT THIS EVENING DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY 
VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES...

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH 
THURSDAY AFTERNOON DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY 
VALUES, 20 FOOT WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES...

The National Weather Service in Mobile has issued a Fire Weather
Watch, which is in effect from Thursday morning through Thursday
afternoon.

* AFFECTED AREA...Fire Weather Zones 051, 052, 053, 054, 055, 
  056, 057, 058, 059, 060, 067, 075, 076, 078, 079, 201, 202, 
  203, 204, 205, 206, 261, 262, 263, 264, 265 and 266.

* WINDS...North 10 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 17 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$
837 
WWUS84 KMOB 282010
RFWMOB

URGENT - FIRE WEATHER MESSAGE
National Weather Service Mobile AL
310 PM CDT Wed Sep 28 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR ALL OF SOUTHEAST MISSISSIPPI, SOUTHWEST ALABAMA, AND 
NORTHWEST FLORIDA DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING 
THROUGH THURSDAY AFTERNOON FOR ALL OF SOUTHEAST MISSISSIPPI, 
SOUTHWEST ALABAMA, AND NORTHWEST FLORIDA DUE TO STRONG WINDS AND 
LOW RELATIVE HUMIDITY...

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-291100-
/O.CON.KMOB.FW.W.0006.000000T0000Z-220929T0000Z/
/O.CON.KMOB.FW.A.0005.220929T1500Z-220929T2300Z/
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
310 PM CDT Wed Sep 28 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
DUE TO A COMBINATION OF LOW RELATIVE HUMIDITY VALUES, 20 FOOT 
WINDS AROUND 15 MPH, AND HIGH KBDI/ERC VALUES...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING 
THROUGH THURSDAY AFTERNOON DUE TO A COMBINATION OF LOW RELATIVE 
HUMIDITY VALUES, 20 FOOT WINDS AROUND 15 MPH, AND MODERATE TO HIGH 
KBDI/ERC VALUES...

* AFFECTED AREA...Fire Weather Zones 051, 052, 053, 054, 055, 
  056, 057, 058, 059, 060, 067, 075, 076, 078, 079, 201, 202, 
  203, 204, 205, 206, 261, 262, 263, 264, 265 and 266.

* WINDS...Through this evening, north winds 15 to 20 mph with
  gusts up to 25 to 30 mph. On Thursday, northeast winds 10 to 20
  mph with gusts up to 20 to 25 mph.

* RELATIVE HUMIDITY...Through this evening, as low as 17 percent.
  On Thursday, as low as 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

A Fire Weather Watch means that critical fire weather conditions
are forecast to occur. Listen for later forecasts and possible
Red Flag Warnings.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Sep 26, 11:07 PM CDT, 5 hours 43 minutes earlier.

Area forecast discussion, Sep 26, 11:07 PM CDT, 5 hours 43 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1107 PM CDT Mon Sep 26 2022

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1104 PM CDT Mon Sep 26 2022

VFR conditions will continue through the period with light
northerly winds tonight. An isolated shower is possible along the
coast. Winds will remain out of the north tomorrow and increase to
around 15 knots with gusts to 20 knots. Looking ahead to tomorrow
night, Low level wind shear of 40 to 45 knots at 2000 feet should
develop after 06 UTC. BB/03

&&

.PREV DISCUSSION... /issued 1038 PM CDT Mon Sep 26 2022/

..New NEAR TERM...

NEAR TERM...
(Now through Wednesday)
Issued at 1038 PM CDT Mon Sep 26 2022

This afternoon, a shortwave trough will continue to slide
eastward over the Northern Gulf Coast while phasing with a
longwave upper trough over much of the eastern US. A weak cold
front, currently situated along Highway 84, will move south of the
coast this afternoon. A few isolated to scattered showers and
storms will be possible over southern portions of the area where
the better boundary layer moisture will be. As the front sags
south, drier and cooler air will begin to filter into from the
north with precipitable water values decreasing to an inch or less
over interior southeast Mississippi and southwest/south central
Alabama later today. This drier air will make its way towards the
coast this evening and into the overnight hours. Rain free
conditions are therefore expected through the night.

On Tuesday, the front will have moved well offshore. Hurricane Ian
is expected to enter into the southeastern Gulf and pass west of the
Florida Keys. The pressure gradient across the local area will begin
to strengthen as this system enters the Gulf so conditions may
become a little breezy with winds ranging from around 10 mph inland
to near 20 mph closer to the coast. Additionally, swell associated
with this system will likely cause the rip current risk to increase
to a moderate risk by Tuesday evening. Otherwise, northerly to
northeasterly surface flow will maintain a rather dry airmass across
our area in the wake of the front and rain free conditions will
persist through the day.

High temperatures this afternoon will be slightly cooler over far
interior areas as the front pushes though with values topping out in
the mid to upper 80s. Across the remainder of the area, highs are
still expected to warm into the upper 80s and lower 90s. Northerly
surface winds, drier air, and mostly clear skies should allow for
decent radiational cooling with lows falling into the mid to upper
50s and the low to mid 60s along the immediate coast. By Tuesday,
highs will range from the upper 70s and lower 80s inland to the low
to mid 80s across southern portions of the area. /14/16

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      61  83  59  82  55  82  60  82 /   0   0   0   0   0   0  10  20
Pensacola   65  84  62  82  60  82  64  81 /   0   0   0   0   0  10  20  30
Destin      69  86  65  84  63  82  66  79 /   0   0   0   0  10  20  30  40
Evergreen   54  81  52  79  50  78  60  76 /   0   0   0   0   0  10  10  30
Waynesboro  55  77  56  77  51  77  55  77 /   0   0   0   0   0   0   0  10
Camden      55  78  55  77  53  77  58  75 /   0   0   0   0   0   0  10  20
Crestview   61  83  60  82  59  79  62  76 /   0   0   0   0   0  10  20  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Fire Weather Watch from Wednesday morning through Wednesday
     evening for ALZ051>060-261>266.

     Fire Weather Watch from 11 AM CDT Tuesday through Tuesday
     evening for ALZ261>266.

FL...Fire Weather Watch from Wednesday morning through Wednesday
     evening for FLZ201>206.

     Fire Weather Watch from 11 AM CDT Tuesday through Tuesday
     evening for FLZ201>206.

MS...Fire Weather Watch from Wednesday morning through Wednesday
     evening for MSZ067-075-076-078-079.

     Fire Weather Watch from 11 AM CDT Tuesday through Tuesday
     evening for MSZ078-079.

GM...Small Craft Advisory from 7 PM Tuesday to 7 AM CDT Wednesday for
     GMZ630>636.

     Small Craft Advisory until 7 AM CDT Wednesday for GMZ650-655-670-
     675.

&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 27, 4:33 AM CDTRip Current StatementMOBBaldwin, Mobile61 hr
Sep 27, 4:50 AM CDTRed Flag WarningMOBBaldwin, Covington, Escambia, Mobile14 hr
Sep 27, 10:26 AM CDTGale WarningMOB58 hr
Sep 27, 10:26 AM CDTSmall Craft AdvisoryMOB65 hr
Sep 27, 3:01 PM CDTWind AdvisoryMOBBaldwin, Choctaw, Clarke, Conecuh, Covington, Escambia and 3 more37 hr

Nearby

Red Flag Warnings in Alabama, 2022Red Flag Warnings in Mississippi, 2022Red Flag Warnings in Florida, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.